# SDR CA110803031

- Difficulty date: July 28, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 12,409 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 350A35101700
- Condition: Cracked
- Location: Hyd Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNT WAS CHANGED, DURING REGULAR INSPECTION THERE WAS A CRACK COMING OUT FROM UNDER THE HYD PUMP MOUNTING FACE.
